MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361510
Medical Device Problem Codes Break (1069); Stretched (1601); Separation Failure (2547)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a coil break occurred, requiring additional intervention.The non-stenosed target lesion was located in the mildly tortuous and non-calcified splenic artery.A 3 mm x 12 cm interlock coil was selected for a splenic artery embolization procedure.During the procedure, after reaching the target lesion, coil detachment was attempted.However, the coil did not detach properly.Unraveling occurred while moving not only the delivery wire but also the entire catheter back and forth.Attempts were made to retrieve the coil using a non-boston scientific 2tip straight microcatheter and a snare, but retrieval was unsuccessful.Upon retrieval, fluoroscopic imaging of the abdominal aorta confirmed separation of the interlocking arm on the delivery wire side, which remained within the abdominal aorta.The procedure was completed with this device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Investigation results: device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key25876917
Report Number2124215-2026-38789
Device Sequence Number8057781
Product Code KRD
UDI-Device Identifier08714729764946
UDI-Public(01)08714729764946(17)290317(10)39112033
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361510
Device Catalogue NumberM001361510
Device Lot Number0039112033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date07/20/2026
Date Device Manufactured04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER - IMAGING CATHETER 4FRGPS.; INTRODUCER SHEATH - 5F 10CM.; MICRO CATHETER - EXCELSIOR 2TIP STRAIGHT.; MICRO CATHETER - XTREME T3 HI-LEX.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown